Advances in Applied Clifford Algebras

, Volume 22, Issue 1, pp 79–85

Some Comments on Projective Quadrics Subordinate to Pseudo-Hermitian Spaces


DOI: 10.1007/s00006-011-0289-1

Cite this article as:
Jadczyk, A. Adv. Appl. Clifford Algebras (2012) 22: 79. doi:10.1007/s00006-011-0289-1


We study in some detail the structure of the projective quadric Q′ obtained by taking the quotient of the isotropic cone in a standard pseudo-hermitian space Hp,q with respect to the positive real numbers \({\mathbb R^{+}}\) and, further, by taking the quotient \({\tilde Q = Q^\prime /U(1)}\). The case of signature (1, 1) serves as an illustration. is studied as a compactification of \({\mathbb R \times H_{p-1,q-1}}\)


Projective quadrics pseudo-hermitian space compactification conformal structure degenerate metric 

Copyright information

© Springer Basel AG 2011

Authors and Affiliations

  1. 1.Center CAIROS, Institut de Mathématiques de ToulouseUniversité Paul SabatierToulouse Cedex 9France

Personalised recommendations